Skip to Main content Skip to Navigation
Journal articles

On the critical exponent of generalized Thue-Morse words

Abstract : For certain generalized Thue-Morse words t, we compute the critical exponent, i.e., the supremum of the set of rational numbers that are exponents of powers in t, and determine exactly the occurrences of powers realizing it.
Document type :
Journal articles
Complete list of metadata

Cited literature [18 references]  Display  Hide  Download

https://hal.inria.fr/hal-00966499
Contributor : Service Ist Inria Sophia Antipolis-Méditerranée / I3s Connect in order to contact the contributor
Submitted on : Wednesday, March 26, 2014 - 4:59:13 PM
Last modification on : Tuesday, October 6, 2020 - 10:56:02 AM
Long-term archiving on: : Thursday, June 26, 2014 - 11:50:35 AM

File

690-2649-3-PB.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Alexandre B. Massé, Srečko Brlek, Amy Glen, Sébastien Labbé. On the critical exponent of generalized Thue-Morse words. Discrete Mathematics and Theoretical Computer Science, DMTCS, 2007, Vol. 9 no. 1 (1), pp.293--304. ⟨10.46298/dmtcs.397⟩. ⟨hal-00966499⟩

Share

Metrics

Record views

61

Files downloads

669